# SDR USAASB01061

- Difficulty date: February 26, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, H
- Precautionary procedure: A

## Discrepancy

BDL - FLT 2978 - EN ROUTE FROM PVD-BWI, THE NR 1 GENERATOR DROPPED OFF LINE AND WOULD NOT RESET.  THE NR 1 GENERATOR DRIVE OIL TEMPERATURE ''IN'' INDICATION WAS OFF SCALE AND NO HIGH OIL TEMPERATURE LIGHT ILLUMINATED.  AFTER PLACING APU ON LINE, THE APU LATER SHUTDOWN.  FLIGHT DIVERTED TO BDL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE APU COMPRESSOR DISCHARGE PRESSURE T-FITTING LEAKING AT O-RING.  REMOVED AND REPLACED O-RING.  RAN APU.  OPERATIONAL CHECK GOOD  AS FOR THE NR 1 GENERATOR DROPPING OFF LINE, MAINTENANCE REMOVED AND REPLACED THE NR 1 CSD (P/N 731753) AND THE NR 1 CSD OIL COOLER (P/N 6A47-000) DUE TO METAL CONTAMINATION FOUND IN THE FILTER AND ON THE MAGNET IN THE CSD.  OPERATIONAL C
